Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 338, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Dec 1, 2015, 9:24 AM CST for Carroll County, Chariton County, Missouri. It took effect at Dec 2, 2015, 4:30 AM CST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2015, 9:24 AM CST (15:24 UTC)
- In effect from
- Dec 2, 2015, 4:30 AM CST
- Expired
- Dec 4, 2015, 9:46 AM CST
- In force
- 53 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO
The radar
The Pleasant Hill radar (KEAX), 115 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Brunswick (BRNM7).
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 27 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:44 AM CST, 3 hours 40 minutes earlier.
Area forecast discussion, Dec 1, 5:44 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 544 AM CST TUE DEC 1 2015 .DISCUSSION... Issued at 344 AM CST TUE DEC 1 2015 The large upper low currently centered over northwest Iowa will be slow to move east, still influencing our weather through Wednesday. A dry slot has allowed mostly clear skies across the forecast area this morning, and the southern two-thirds of the CWA is expected to have sunshine for a notable amount of the daylight hours today. This will allow temperatures to rebound into the middle 40s during the afternoon in cloud-free regions. Across northern Missouri, an approaching vorticity spoke associated with the upper low will skirt the area this afternoon and evening, returning cloud cover and perhaps enough lift/moisture for some flurries - but no measurable snowfall is expected. The cloud cover will move south into the remaining CWA this evening/overnight and likely persist well into Wednesday. With the clouds and weak cold air advection, temperatures will be a few degrees cooler Wednesday afternoon, but no precipitation is expected. The remaining forecast will remain relatively tranquil with temperatures warming to above normal levels Thursday into the weekend as broad upper ridging evolves over the Plains states - with highs in the upper 40s to middle 50s common in the forecast area. An upper disturbance will bring a slight chance of precipitation to the area Sunday night into Monday, but otherwise the remainder of the extended looks dry. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 541 AM CST TUE DEC 1 2015 VFR conditions expected through much of the period. Initially clear skies will gradually be replaced by 4-6kft scattered deck during the afternoon, with ceilings becoming nearly overcast overnight with the possibility of MVFR conditions. Southwesterly winds will become gusty during the late morning and afternoon before relaxing. && .EAX Watches/Warnings/Advisories... KS...NONE. MO...NONE. && DISCUSSION...Blair AVIATION...Blair
Hazardous weather outlook, Dec 1, 4:59 AM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 459 AM CST TUE DEC 1 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 459 AM CST TUE DEC 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 7:02 PM CST | River Flood Warning | EAX | Linn, Livingston | 47 hr |
| Dec 1, 8:52 AM CST | River Flood Warning | EAX | Buchanan | 49 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.